# SDR FDEA201004101130

- Difficulty date: April 10, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 58,650 hours, 12,210 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - STA XORS 690 TO XORS 700 LOWER SKIN ACCESS DOOR CUT OUT 09 EACH FASTENER HOLES FOUND CRACKED DURING HFEC OPEN HOLE INSP.  RT WING - STA XORS 690 TO XORS 700 LOWER SKIN ACCESS DOOR CUT OUT 09 EACH FASTENER HOLES REPAIRED IAW EA NR 1-5710-132404, TITLE: AD 2007-07-04  WINGS - RT LOWER SKIN PLANK CUT OUT AT 636AB - REPAIR TO ACCESS DOOR ATTACHMENT BORES WITH CRACK INDICATIONS, PSE 57.23.01 ALI.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
